# SDR CA130124005

- Difficulty date: August 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Plug
- Condition: Dislodged
- Location: Control Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ACCEPTANCE, TEST PROCEDURE, ATP, OF A RETURNED BCV, NO PRESSURE WAS DETECTED ON BRAKE LEFT, BL, PRESSURE PORT.  THE INVESTIGATION REVEALED THE ORIFICE PLUG THAT IS PRESSED INTO THE SLEEVE END CAP ASSY WAS DISLODGED AND SUBSEQUENTLY BECAME TRAPPED IN THE FIRST STAGE BETWEEN THE HOUSING AND THE ARMATURE ON THE RETURN SIDE. UNIT WAS REWORKED AND RETURNED TO SERVICE. POTENTIAL QUALITY ISSUE CAN EXIST ON IN-SERVICE AIRCRAFT.
